MAUDE Adverse Event Report: MERIL LIFE SCIENCES PVT. LTD. MOZEC NC- RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PVT. LTD. MOZEC NC- RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MNC30015
Medical Device Problem Codes Difficult to Remove (1528); Device Operational Issue (2914); Human Factors Issue (2948); Human-Device Interface Problem (2949); Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
Physician used a 3.0x15 mozec nc to pre-dilate during a coronary intervention procedure.Everything was fine getting the balloon to the lesion since it was still not inflated.When they went to inflate mozec nc balloon, it would not move and was observed to be fused to the wire.The physician reported having some difficulty getting the wire and balloon out, but eventually was able to remove the wire and the mozec nc balloon that was stuck on it.Unfortunately they did not save the mozec nc balloon and threw out the wire with the mozec nc balloon stuck on it.

Brand Name
MOZEC NC- RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PVT. LTD.
bilakhia house, survey no. 135
muktanand marg
chala, vapi 39619 1
IN  396191
MDR Report Key7330372
Report Number3009613036-2018-00003
Device Sequence Number18869857
Product Code LOX
UDI-Device Identifier18906029358384
UDI-Public18906029358384
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K160961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMNC30015
Device Catalogue NumberMNC30015
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2018
Initial Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1